# SDR AALA202410085545

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 36,693 hours, 7,461 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R INDICATED DISARMED ON ECAM DOOR PAGE IN FLIGHT WITH DOOR ARMING HANDLE IN ARMED POSITION. FA REPORTS HANDLE DOES NOT APPEAR FULLY FLUSH AND HAS RESISTANCE TO PUSHING ALL THE WAY IN.  DOOR DISPLAYED ARMED AFTER PUSHING IN A FEW TIMES. FUNCTIONAL CHECK OF DOOR LOCKING MECHANISM. FOUND SMALL AMOUNT OF INSULATION BEHIND ARMING LEVER, OBSTRUCTING LEVER FROM BECOMING FLUSH WITH THE DOOR. CLEARED OBSTRUCTION.
